Advertisement

Ratio limit theorems for cascade processes

  • P. E. Ney
Article

Keywords

Stochastic Process Probability Theory Limit Theorem Mathematical Biology Cascade Process 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bellman, R., and T. E. Harris: On age-dependent binary branching processes. Ann. of Math. 55, 280–295 (1952).Google Scholar
  2. [2]
    Bharucha-Reid, A. T.: Elements of the Theory of Markov Processes and their Applications. New York: McGraw-Hill 1960.Google Scholar
  3. [3]
    Feller, W.: On the integral equation of renewal theory. Ann. math. Statistics 19, 474–494 (1941).Google Scholar
  4. [4]
    Harris, T. E.: Branching processes. Ann. math. Statistics 19, 474–494 (1948).Google Scholar
  5. [5]
    - Some mathematical models for branching processes. Proc. 2nd Berckley Sympos. math. Statistics Probability 305–328 (1951).Google Scholar
  6. [6]
    Janossy, L.: Note on the fluctuation problem of cascades. Proc. phys. Soc. (London), Sect. A, 34, 241–249 (1950).Google Scholar
  7. [7]
    Levinson, N.: Limiting theorems for age-dependent branching processes. Illinois J. Math. 4, 100–118 (1960).Google Scholar
  8. [8]
    Lopuszanski, J.: Some remarks on the asymptotic behavior of the cosmic ray cascade for large depth of the absorber: II. Asymptotic behavior of the probability distribution function, Nuovo Cimento, X Ser. 2, Suppl. 4, 1150–1160 (1955).Google Scholar
  9. [9]
    —: Some remarks on the asymptotic behavior of the cosmic ray cascade for large depth of the absorber: III. Evaluation of the distribution function, Nuovo Cimento, X. Ser. 2, Suppl. 4, 1161–1167 (1955).Google Scholar
  10. [10]
    Ney, P. E.: Generalized branching processes I: Existence and uniqueness theorems. To appear in Illinois J. Math. (1964).Google Scholar
  11. [11]
    Ney, P.E.: Generalized branching processes II: Asymptotic theory. To appear in Illinois J. Math. (1964).Google Scholar
  12. [12]
    —: The limit of a ratio of convolutions. Ann. math. Statistics 34, 457–461 (1963).Google Scholar
  13. [13]
    Urbanik, K.: Some remarks on the asymptotic behavior of the cosmic ray cascade for large depth of the absorber: I. Evaluation of the factorial moments. Nuovo Cimento, X. Ser. 2, Suppl. 4, 1147–1149 (1955).Google Scholar

Copyright information

© Springer-Verlag 1964

Authors and Affiliations

  • P. E. Ney
    • 1
  1. 1.Cornell University IthacaNew YorkUSA

Personalised recommendations